# SDR DALA2018060653843

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 73,787 hours, 55,085 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATTENDANTS REPORT A CHIRPING SOUND,   INTERMITTENTLY FROM AFT RIGHT LAVATORY.   REPLACED THE AFT RIGHT LAVATORY SMOKE DETECTOR BATTERY IAW AMM 26-13. OPS CHECKED GOOD.
